# SDR SIMA20140531004

- Difficulty date: May 31, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 26,871 hours, 22,736 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S FLASHLIGHT RED LIGHT WILL NOT ILLUMINATE.  R & R CAPTAIN`S FLASHLIGHT IAW AMM 33-51-01.  OPERATIONS CHECKED GOOD.
